MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT IIS BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT IIS BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ESBF2314C103E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Unspecified Infection (1930); Ischemia (1942); Obstruction/Occlusion (2422)
Date of Event 09/21/2024
Type of Reportable Event Death
Additional Manufacturer Narrative
Continuation of d10: this is a system report.The section d information is for the primary device, which was in use with the following: product id: etlw1616c124e, serial/lot #: (b)(6), ubd: 16-jan-2026, udi#: (b)(4); product id: etlw1616c124e, serial/lot #: (b)(6), ubd: 06-mar-2025, udi#: (b)(4).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
An endurant iis stent graft system was implanted during the endovascular treatment of an aaa.It was reported on (b)(6) 2024 that the patient presented emergently and was transferred to the operating room on (b)(6) to explant the endurant graft because it was believed to be infected.An aorta bifem was performed and when the clamp was released there was a lot of bleeding.The physician proceeded to suture the where the leaks were however theu persisted, so an ax by fem bypass was performed.The next day on cta it was determined that the sma was ligated.That evening the patient was brought back to the or and it was determined that the patient haddead bowels and still bleeding from the prior repair.The general surgeon was called in to review.It was reported the patient expired on (b)(6) 2024.The cause of the suspected infection and death is undetermined.
 
Additional Manufacturer Narrative
It was reported all endurant stent grafts were explanted.It was suspected but not confirmed that the aneurysm may have been mycotic on initial implant.The death was unrelated to the explant but related to the physician ligating the sma which resulted in the necrotic bowels.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ENDURANT IIS BIFURCATED STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key20358609
Report Number9612164-2024-04499
Device Sequence Number8058963
Product Code MIH
UDI-Device Identifier00643169439993
UDI-Public00643169439993
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/04/2026
Device Model NumberESBF2314C103E
Device Catalogue NumberESBF2314C103E
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2024
Supplement Date Received by Manufacturer10/23/2024
Initial Report FDA Received Date10/03/2024
Supplement Report FDA Received Date11/14/2024
Date Device Manufactured06/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11."
Outcome Attributed to Adverse Event Death;
Patient Age67 YR
Patient SexMale